MathSciNet Relay Station
MathSciNet bibliographic data
MR633014 92A15 (34C25 58F21)
Hofbauer, Josef On the occurrence of limit cycles in the Volterra-Lotka equation. Nonlinear Anal. 5 (1981), no. 9, 1003–1007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement